# SDR AALA20020378

- Difficulty date: April 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING OVERNIGHT MAINTENANCE, RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHTS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
